MAUDE Adverse Event Report: ABBOTT IRELAND DIAGNOSTICS DIVISION ALINITY I FREE T4 REAGENT KIT; RADIOIMMUNOASSAY, FREE THYROXINE

ABBOTT IRELAND DIAGNOSTICS DIVISION ALINITY I FREE T4 REAGENT KIT; RADIOIMMUNOASSAY, FREE THYROXINE
Catalog Number 07P70-20
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/09/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An evaluation is in process.A final report will be submitted when the evaluation is complete.Section a patient information: refer to section b5 for complete patient information.
 
Event or Problem Description
The customer observed falsely elevated alinity i free t4 results generated on the alinity i processing modules for one patient which was not reported to medical provider.The following data provided.(b)(6) male, sid (b)(6) , initial result 27.6 pmol/l, repeat result =17.4 pmol/l on (b)(6).The customer reference range: 9.0 to 19.0 pmol/l.There was no impact to patient management reported.
 
Event or Problem Description
The customer observed falsely elevated alinity i free t4 results generated on the alinity i processing modules for one patient which was not reported to medical provider.The following data provided.(b)(6) male, sid (b)(6), initial result 27.6 pmol/l, repeat result =17.4 pmol/l on (b)(6).The customer reference range: 9.0 to 19.0 pmol/l.There was no impact to patient management reported.
 
Additional Manufacturer Narrative
The data and information provided by the customer were reviewed and support the complaint issue.A review of tracking and trending did identify an increase in complaints for the alinity i free t4 assay (list number 07p70), however, no trends were identified for lot 78124ud00.The overall performance of the alinity i free t4 reagents in the field was reviewed using worldwide data.The review shows that the result for the median population for lot number 78124ud00 is within established limits, indicating the reagent lot is performing acceptably on market.A review of the device history record did not identify any non-conformances, potential non-conformances or deviations with lot number 78124ud00 and the complaint issue.A review of labeling was performed and found to sufficiently address the customer¿s issue.Based on our investigation, no systemic issue or deficiency was identified with the alinity i free t4 reagent, lot number 78124ud00.

Brand Name
ALINITY I FREE T4 REAGENT KIT
Common Device Name
RADIOIMMUNOASSAY, FREE THYROXINE
Manufacturer (Section D)
ABBOTT IRELAND DIAGNOSTICS DIVISION
lisnamuck
co. longford
longford N39E9 32
EI  N39E932
Manufacturer (Section G)
ABBOTT IRELAND DIAGNOSTICS DIVISION
lisnamuck
co. longford
longford N39E9 32
EI   N39E932
Manufacturer Contact
nicole jenne
max-planck-ring 2
post market surveillance
wiesbaden 65205
GM   65205
6122582960
MDR Report Key24344769
Report Number3005094123-2026-00073
Device Sequence Number9836226
Product Code CEC
UDI-Device Identifier00380740121815
UDI-Public(01)00380740121815(17)260710(10)78124UD00
Combination Product (Y/N)N
Initial Reporter CountryNO
PMA/510(K) Number
K173122
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/10/2026
Device Catalogue Number07P70-20
Device Lot Number78124UD00
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/10/2026
Supplement Date Received by Manufacturer04/09/2026
Initial Report FDA Received Date02/16/2026
Supplement Report FDA Received Date04/10/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/15/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ALNTY I PROCESSING MODU, 03R65-01, (B)(6).; ALNTY I PROCESSING MODU, 03R65-01, (B)(6).
Patient SexMale